# SDR Y2PA2010051710008

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N166DE
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- Aircraft time: 48,681 hours, 61,236 cycles
- Engine: Pwa JT8D7A
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 120006650
- Condition: Arced
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, H, J
- Precautionary procedure: A

## Discrepancy

MULTIPLE ELEC FAILURES. A-OVERHEAD PANEL LIGHTS INOPERATIVE.  B-MASTER CAUTION TRIGGERED BY PITOT/STALL AND RADIO FAN OFF ANNUN LIGHTS.  CAUTION COULD NOT BE RESET AND DIMLY LIT.  C-NUMEROUS FUEL BOOST PUMP C/B'S TRIPPED. D-RADAR INOP, BLACK SCREEN. E-GPS-1 INOP.  F-NAV-1 FLICKERING AND UNRELIABLE. G-CAPT'S ALT POWER FAIL LIGHT ILLUM. H-FWD/AFT CARGO SMOKE DETECT FAULT LIGHTS ILLUM. I-AUTO TEMP CONTROL INOP IN AUTO-OK IN MANUAL.  DECLARED YELLOW EMERGENCY AND RETURNED TO ORIGINATING AIRPORT. NORMAL LANDING, TAXIED TO PARKING WITH NO FURTHER INCIDENT.
